# SDR SWIA200718242

- Difficulty date: May 12, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 7,521 hours, 6,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT CABIN FILLED WITH SMOKE AFTER APU START UP AND PACKS SELECTED ON.  OPERATED PACKS AND APU THROUGH SEVERAL CYCLES FOR 15 MINUTES.  COULD NOT DUPLICATE DISCREPANCY.  BOTH PACKS AND APU WITHIN NORMAL OPERATING TEMPERATURE.
